# SDR MALA020202

- Difficulty date: March 23, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N590XJ
- Make and model: Saab SF340A
- System (JASC): 3510 · Crew Oxygen System
- Part: Cylinder
- Part number: 89506050
- Part serial: ALT2792615
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF FLIGHT 3064, O2 PRESSURE WENT BELOW 800 PSI ON CLIMBOUT.  CONTINUED TO DECREASE TO 600 PSI WHEN TURNED O2 VALVE OFF, THEN IT STEADIED AND STAY AT 600 PSI.  AIR RETURN TO MSP.  MAINTENANCE NOTED AUDIBLE O2 LEAK AT PRESSURE REGULATOR/MANIFOLD AREA.  REPLACED OXYGEN CYLINDER AND MANIFOLD ASSEMBLY PER AMM 35-11-05-2.  LEAK CHECKS GOOD.
